MAUDE Adverse Event Report: SMITH & NEPHEW, INC. DYONICS 25 INFLOW ONLY TUBE SET (3); ARTHROSCOPE

SMITH & NEPHEW, INC. DYONICS 25 INFLOW ONLY TUBE SET (3); ARTHROSCOPE
Model Number 7211004
Medical Device Problem Codes Excess Flow or Over-Infusion (1311); Connection Problem (2900)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/25/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an acl reconstruction procedure, the 'dyonics tube set' was not sitting properly into the pump so the pump was over pumping fluid, the cartridge could be manually pushed in further to solve the issue, but it comes back out as soon as it was let go.This resulted in a non-significant surgical delay.The procedure was completed using a back-up device and no further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Additional Manufacturer Narrative
H10 h6: the reported device was not returned to the designated complaint unit for independent evaluation, thus visual inspection and functional testing could not be performed.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review found similar reported events.A risk management review found that the reported failure and/or harm was documented appropriately, and there were no indications to suggest the anticipated risk is not adequate.There was no relationship found between the device and the reported event.The complaint was not confirmed.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.No containment or corrective actions are recommended at this time.If the product associated with this event is returned at a future date, this investigation will be reopened for evaluation.

Brand Name
DYONICS 25 INFLOW ONLY TUBE SET (3)
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer (Section G)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key14456779
Report Number1643264-2022-00170
Device Sequence Number11911331
Product Code HRX
UDI-Device Identifier03596010543561
UDI-Public03596010543561
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051326
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Model Number7211004
Device Catalogue Number7211004
Device Lot Number50997036
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/25/2022
Supplement Date Received by Manufacturer11/18/2022
Initial Report FDA Received Date05/20/2022
Supplement Report FDA Received Date11/21/2022
Date Device Manufactured01/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown